# SDR DALA2024091609007

- Difficulty date: September 12, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 69,396 hours, 32,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB, CORRODED FLOOR STRUCTURE RAIL STA 727I+5 LBL8. REPAIRED AREA IAW B737-800 SRM 53-00-53-2R-2.
